# SDR QXEA0201102

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,077 hours, 14,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210263101
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- PASSENGER CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  REMOVED AND REPLACED LOWER GAS SPRING STRUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
